Change search
ReferencesLink to record
Permanent link

Direct link
On non-definite Sturm-Liouville problems with two turning points
Department of Mathematics and Statistics, The University of Zambia..ORCID iD: 0000-0002-8898-4547
School of Mathematics and Statistics, Carleton.ORCID iD: 0000-0003-3870-5965
Number of Authors: 2
2013 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 219, 9508-9515 p.Article in journal (Refereed) Published
Abstract [en]

This is an inaugural study of the Dirichlet problem associated with a regular non-definite Sturm-Liouville equation in the case of two turning points. We give a priori lower bounds on the Richardson numbers associated with this problem thereby complementing pioneering results by Atkinson and Jabon (1984) in the one turning point case.

Place, publisher, year, edition, pages
2013. Vol. 219, 9508-9515 p.
Keyword [en]
Sturm-Liouville, Non-definite, indefinite, Dirichlet problem, Richardson number, Turning points
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-59634DOI: 10.1016/j.amc.2013.03.025OAI: oai:DiVA.org:ltu-59634DiVA: diva2:1034828
Available from: 2016-10-13 Created: 2016-10-10 Last updated: 2016-11-30Bibliographically approved

Open Access in DiVA

fulltext(220 kB)1 downloads
File information
File name FULLTEXT02.pdfFile size 220 kBChecksum SHA-512
b55003ab379d2233457fe39215f5d87029ae3beb57bf67aeb9024d4d4332c7ec7e1849d8e4d1408018177b01d3e30939c1591703baaa962523d49b470d82c368
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Kikonko, MervisMingarelli, Angelo B.
In the same journal
Applied Mathematics and Computation
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link